so yeasterday, Doc Sean gave me a presctiption for 7 ativan, or one per day for the week. Not 7 in one day, or 3 one day and 4 the next. One per day.
I tried so hard to be good.
But, 45 minutes after taking the first one, I was still anxious and basically felt no different. I told him I needed a stronger dose. So I decided to take another half of a pill. about 20 minutes after that, I was feeling a little better, so I decided that taking the other half wouldn't hurt. Two pills for the day, that's just one more than one. Not so bad, right? Ahh, sweet relief! I was golden for the rest of the night.
But today I am wondering, why is my memory last night so spotty. Like, full of holes. I just kind of remember bits and pieces of our evening, Chris and i (mostly Chris) babysitting our friends baby. Having dinner. I remember putting annie to bed and watching "fringe" with Chris. I don't know, I just feel so confused and hazy about the whole thing, which is not a feeling I like to have.
So just now I went to take an ativan and I noticed that there were only 4 left in the bottle. Which means that at some point last night I took a third ativan. Which I totally dont remember. I called Chris immediately and asked him if I was acting weird last night. Like, stumbling around and slurring my speech like I used to do when I was on Xanax. He said no, and if anything I just seemed happier and more relaxed than he had seen me for awhile. I told him about the phantom dosing and we talked about it and agreed that he should be the keeper of the benzos for now.
I admit, I feel just a little ashamed and embarassed that after only one day on ativan I was able to eff things up. So I am a little down on myself today. I don't know, maybe some of you reading this would say "hey, this is just a daily occurence for me". Or maybe you are horrified at my irresponsible drug taking and are ready to mount a cyber-intervention. Well, don't worry. i'm the first to admit that taking meds that you dont even know you are taking is a bad deal, and I am going to be totally honest with my doctor, also mentioning, of course, that this might not have happened if he had given me the higher dose that I wanted.
I just feel like a huge dumbass.
Judgement and Regrets
1 month ago